Almost global existence of solutions of quasi‐linear hyperbolic equations

Albert J. Milani, B. Brosowski

Research output: Contribution to journalArticle


We consider the quasi‐linear hyperbolic initial value problem (1) of the Introduction, and prove that for any T>0 there is a bound such that if the norm of the initial data is smaller than that bound then the solution of (1) exists on all of [0, T].

Original languageEnglish
Pages (from-to)65-70
Number of pages6
JournalMathematical Methods in the Applied Sciences
Issue number1
Publication statusPublished - Jan 1 1989


All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Cite this